# SDR 99ZZZX3420

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600DT
- Make and model: Lear 35LEAR
- Aircraft serial: 35017
- Engine: Garrtt TFE73122B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 30700934
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, SN P74152, EXPERIENCED AN IN-FLIGHT SHUT DOWN.  ATTEMPTS TO RESTART WERE UNSUCCESSFUL.  ENGINE P74152 WAS REMOVED FROM THE AIRCRAFT.  UPON TEARDOWN, NOTED ENGINE TRANSFER GEARBOX PN 3070093-4, SN P312, PART TSN:  10,452.4 HOURS, CSN:  10,039, HAD FAILED (BEVEL GEAR AREA).  THIS GEARBOX FAILURE HAD CAUSED A LOSS OF ENGINE DRIVEN FUEL PUMP PRESSURE; THIS LACK OF FUEL CAUSED THE ENGINE TO SHUT DOWN.  ALIED SIGNAL ENG HAS BEEN ADVISED OF THIS CONDITION.  ENG SN P74152 - TSN:  10,452.4 HOURS - CSN:  10,039 HOURS.
